# SDR ASOA201908305098

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 41,623 hours, 32,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE RIGHT OVER WING EMERGENCY LIGHT WAS NOT ILLUMINATING. MX REMOVED AND REPLACED RT OVER WING EMERGENCY LIGHT IAW AMM 33-50-07 OPS CHECKED GOOD AT THIS TIME. A/C WAS APPROVED FOR RETURN TO SERVICE.
